Georgia, 2010Damaging Wind in Georgia, July 15, 2010
July 15, 2010 · NWS CHS · 1 event in 1 county or zone
A trough of low pressure over the region in combination with numerous differential heating boundaries and the inland pushing sea breeze, resulted in scattered thunderstorm development across southeast Georgia.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $500
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A trough of low pressure over the region in combination with numerous differential heating boundaries and the inland pushing sea breeze, resulted in scattered thunderstorm development across southeast Georgia.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before the first event at Jul 15, 2:42 PM EST, 1 hour 42 minutes earlier.
Area forecast discussion, Jul 15, 2:42 PM EST, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
342 PM EDT THU JUL 15 2010
.SYNOPSIS...
HIGH PRESSURE WILL PREVAIL THROUGH THE WEEK AS A TROUGH OF LOW
PRES REMAINS INLAND.
&&
.NEAR TERM /THROUGH TONIGHT/...
SCATTERED TO NUMEROUS TSTMS HAVE RAPIDLY DEVELOPED SINCE 1 PM
WITH THE GREATEST CONCENTRATION OCCURRING OVER THE EASTERN
MIDLANDS...CSRA AND EAST-CENTRAL GEORGIA AHEAD OF A WEAK SURFACE
TROUGH. SBCAPES NEAR 4000 J/KG AND LI NEAR -9C WILL SUPPORT
CONTINUED DEVELOPMENT OVER THE NEXT SEVERAL HOURS. RUC AND 4KM-WRF
OUTPUT SUGGEST THE GREATEST TSTM CONCENTRATION WILL OCCUR ACROSS
THE INTERIOR WHERE OUTFLOWS GENERATED FROM ONGOING CONVECTION WILL
INTERSECT THE INLAND MOVING SEA BREEZE. WILL CONTINUE TO HIGHLIGHT
50-60 PERCENT POPS THROUGH 6 PM WITH CHANCE POPS DOMINATING FOR
THE REST OF THE EVENING HOURS. EXPECT MAINLY DRY CONDITIONS TO
PREVAIL BY MIDNIGHT...BUT MODEL DATA SUGGEST ISOLATED TO SCATTERED
CONVECTION WILL REDEVELOP OVER THE COASTAL WATERS AND CHARLESTON
COUNTY COAST AS A NOCTURNAL SURGE DEVELOPS OFFSHORE. WILL SHOW
20-30 PERCENT POPS FOR CHARLESTON AND EASTERN BERKELEY COUNTIES TO
TREND. WARM AND MUGGY CONDITIONS WILL PREVAIL WITH LOWS FROM THE
MID-UPPER 70S WITH LOWER 80 NEAR THE BEACHES/HARBOR.
THERE WILL BE A CONTINUED RISK FOR DAMAGING WINDS IN THE STRONGER
TSTMS THIS AFTERNOON WITH DCAPES FORECAST TO EXCEED 1000 J/KG WITH
DELTA EPT NUMBERS AROUND 38C AND WET-MICROBURST SEVERITY INDICES
OVER 115. BECAUSE 0-6KM SHEAR IS FAIRLY LIGHT...EXPECT THE SEVERE
POTENTIAL TO REMAIN FAIRLY LIMITED AND MAINLY CONFINED TO THE
STRONGEST MULTICELLULAR CLUSTERS WHOSE UPDRAFTS BECOME ENHANCED BY
MESOSCALE BOUNDARY COLLISIONS. CONDITIONS ALSO FAVOR RATHER
INTENSE CLOUD-TO-GROUND LIGHTNING AS WELL AS LOCALLY HEAVY
RAINFALL GIVEN SLOW STORM MOVEMENTS AND PWATS IN EXCESS OF 2
INCHES.
&&
.SHORT TERM /FRIDAY THROUGH SUNDAY NIGHT/...
A SHEAR AXIS ACROSS THE THE CAROLINA COASTLINE WILL LIFT FARTHER
NORTH ON FRIDAY...WITH ASSOCIATED SHORTWAVE ACTIVITY DIMINISHING
OVER THE AREA. ATLANTIC RIDGING AT THE SURFACE AND ALOFT WILL
STEADILY BUILD TOWARD THE EAST COAST AT THE SAME TIME...WHILE
DEEPEST MOISTURE IS SUBSEQUENTLY PUSHED INLAND. SHOWER/THUNDERSTORM
POTENTIAL WILL THUS BE LOWER ON FRIDAY COMPARED TO PREVIOUS
DAYS...DRIVEN MAINLY BY SEABREEZE AND BOUNDARY INTERACTIONS. POP
SCHEME IS REPRESENTATIVE OF A TYPICAL SUMMERTIME SCENARIO...AS
RAIN CHANCES RANGE FROM 20 PERCENT ALONG THE COAST TO 30 PERCENT
INLAND OF THE SEABREEZE.
BOTH GFS AND NAM MODELS SHOW WEAK SHORTWAVE ACTIVITY BRIEFLY
BRUSHING THE NORTHERN FORECAST AREA ON SATURDAY. THIS INCREASED
UPPER LEVEL SUPPORT COMBINED WITH THE DEVELOPING INLAND SURFACE
TROUGH...AS WELL AS PWAT VALUES RISING BACK UP TO 2 INCHES...COULD
ENHANCE CONVECTIVE POTENTIAL SLIGHTLY DURING THE AFTERNOON AND
EVENING HOURS.
DRIER AIR WILL THEN RE-SURGE ONSHORE BENEATH THE ATLANTIC RIDGE BY
SUNDAY...AND MODELS SUGGEST THAT PRECIPITATION COULD BE SUPPRESSED
OVER COASTAL COUNTIES. WILL KEEP POPS IN THE SOLID CHANCE RANGE
FOR THE WESTERN HALF OF THE FORECAST AREA CLOSEST TO THE INLAND
TROUGH AND DEEPER MOISTURE...WHILE REDUCING THUNDERSTORM CHANCES
FOR THE EASTERN HALF.
TEMPERATURES FRIDAY THROUGH THE WEEKEND WILL NOT VARY GREATLY.
EXPECT HIGH TEMPERATURES TO REACH THE LOWER 90S AWAY FROM THE
LOCALLY COOLER COASTLINE EACH AFTERNOON. OVERNIGHT LOW
TEMPERATURES WILL ONLY FALL INTO THE LOWER TO MID 70S.
&&
.LONG TERM /MONDAY THROUGH WEDNESDAY/...
LOW AND MID LEVEL RIDGE STRENGTHENS DURING THE EARLY AND MIDDLE PART
OF NEXT WEEK...IN THE WAKE OF DEPARTING SHORTWAVE ACTIVITY FROM
THE WEEKEND. INDICATIONS ARE THAT 500 MB HEIGHTS WILL REACH AS
HIGH AS 595/596 METERS. WITH WARM MID LEVEL AIR AND THE MOISTURE
AXIS TO REMAIN NORTH AND WEST OF THE REGION...WILL CARRY ONLY
20-30 POPS THE FIRST PART OF NEXT WEEK. TEMPS WILL WARM AT LEAST
INTO THE LOWER AND MIDDLE 90S...AND WITH DEW POINTS PERHAPS AS
HIGH AS THE LOWER AND MIDDLE 90S...ARE LOOKING AT THE POSSIBILITY
OF HEAT ADVISORIES.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
VFR CONDITIONS WILL PREVAIL THROUGH THE FIRST 24 HOURS. THERE IS A
CHANCE OF SHOWERS/THUNDERSTORMS WITH MVFR CONDITIONS THIS
AFTERNOON AT BOTH TERMINALS...BUT CONFIDENCE REMAINS LOW IN TIMING/
DURATION OF THE EVENT. THEREFORE...HAVE MAINTAINED CB AT BOTH
TERMINALS THROUGH SUNSET TODAY. CONDITIONS SHOULD REMAIN DRY
OVERNIGHT. SOUTH SOUTHWEST WINDS AT OR BELOW 10 KNOTS ARE EXPECTED
TO DEVELOP BY 15Z FRIDAY.
EXTENDED AVIATION OUTLOOK...OUTSIDE OF A BRIEF PERIOD OF MARGINAL
MVFR WEATHER IN LATE NIGHT/EARLY MORNING FOG...AND IN
AFTERNOON/EVENING CONVECTION...CONDITIONS WILL BE MAINLY VFR
THROUGH MONDAY.
&&
.MARINE...
EXPECT A NOCTURNAL SURGE TONIGHT BUT WINDS SHOULD BE NO HIGHER
THAN 15-20 KT WITH SEAS 3-5 FT.
ATLANTIC HIGH PRESSURE WILL BECOME THE DOMINANT WEATHER FEATURE
FOR THE COASTAL WATERS INTO EARLY NEXT WEEK. THIS PATTERN WILL
SUPPORT A TYPICAL SUMMERTIME SOUTHERLY SURFACE FLOW. DESPITE SEA
BREEZE CIRCULATIONS IN THE AFTERNOON/EVENING AND NOCTURNAL
SURGES...WIND SPEEDS WILL LIKELY REACH NO HIGHER THAN AROUND 15
KT. SEAS WILL HOLD AT 5 FT OR LESS THROUGH THE PERIOD...A
COMBINATION OF 2 TO 4 FT SOUTHERLY WIND WAVES AND SOUTHEAST SWELLS
OF 2 TO 3 FT EVERY 8 OR 9 SECONDS AS THE RIDGE PERSISTS.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.
&&
Hazardous weather outlook, Jul 15, 9:06 AM EST, 7 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHARLESTON SC
1006 AM EDT THU JUL 15 2010
GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-161030-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
1006 AM EDT THU JUL 15 2010
...A FEW SEVERE THUNDERSTORMS POSSIBLE THROUGH THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.
.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORMS...SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS SOUTHEAST SOUTH
CAROLINA AND SOUTHEAST GEORGIA THIS AFTERNOON AND PERSIST INTO
THIS EVENING. THERE IS THE POTENTIAL FOR SOME OF THESE
THUNDERSTORMS TO BECOME SEVERE WITH DAMAGING WINDS IN EXCESS OF 60
MPH. CONDITIONS ARE ALSO FAVORABLE FOR THUNDERSTORMS TO PRODUCE
EXCESSIVE CLOUD TO GROUND LIGHTNING STRIKES AS WELL AS LOCALLY
HEAVY RAINFALL WHICH COULD RESULT IN FLOODING OF LOW LYING AND
POOR DRAINAGE AREAS.
PEOPLE ACROSS SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA
SHOULD CONTINUE TO MONITOR THE LATEST WEATHER CONDITIONS
THROUGHOUT THE DAY. THIS CAN BE DONE THROUGH NOAA WEATHER RADIO
ALL HAZARDS...TV OR YOUR LOCAL NEWS SOURCE. BE PREPARED TO TAKE
ACTION SHOULD THREATENING WEATHER APPROACH OR IF WARNINGS ARE
ISSUE
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
EXCESSIVE HEAT...HEAT INDEX VALUES MAY REACH 105 DEGREES OR
GREATER THROUGH AT LEAST SATURDAY...POSSIBLY RESULTING IN THE
NEED FOR HEAT ADVISORIES ACROSS PARTS OF SOUTHEAST SOUTH CAROLINA
AND SOUTHEAST GEORGIA.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
AMZ330-350-352-354-374-161030-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1006 AM EDT THU JUL 15 2010
...A FEW SEVERE THUNDERSTORMS POSSIBLE THROUGH THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORMS...STRONG TO SEVERE THUNDERSTORMS MAY IMPACT
THE COASTAL WATERS THIS AFTERNOON AND EVENING. WINDS IN EXCESS OF
35 KNOTS...EXCESSIVE CLOUD TO WATER LIGHTNING AND LOCALLY HEAVY
RAINFALL WILL BE POSSIBLE.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 15, 3:19 PM EST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
419 PM EDT THU JUL 15 2010
SCZ043-152045-
INLAND COLLETON-
419 PM EDT THU JUL 15 2010
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF COLLETON COUNTY
THROUGH 445 PM EDT...
AT 418 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR SMOAKS ... NEARLY STATIONARY.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
COLLETON...PADGETTS...RUFFIN...SMOAKS AND WILLIAMS...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
STRONG WINDS OF 45 TO 55 MPH...
DIME SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A
WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS
FOR THE LATEST WEATHER INFORMATION.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3312 8068 3291 8081 3297 8097 3316 8083
3316 8075
TIME...MOT...LOC 2019Z 199DEG 2KT 3310 8078Special weather statement, Jul 15, 3:26 PM EST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
426 PM EDT THU JUL 15 2010
SCZ042-047-152100-
HAMPTON-INLAND JASPER-
426 PM EDT THU JUL 15 2010
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF HAMPTON AND JASPER
COUNTIES THROUGH 500 PM EDT...
AT 423 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR GRAYS ... NEARLY STATIONARY.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
GILLISONVILLE...GRAYS AND MCPHERSONVILLE...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3264 8115 3277 8099 3268 8086 3255 8101
TIME...MOT...LOC 2026Z 311DEG 1KT 3268 8102
Special weather statement, Jul 15, 3:41 PM EST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
441 PM EDT THU JUL 15 2010
SCZ043-152115-
INLAND COLLETON-
441 PM EDT THU JUL 15 2010
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF COLLETON COUNTY
THROUGH 515 PM EDT...
AT 437 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR SMYLY ... NEARLY STATIONARY.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
CANADYS...SMOAKS AND WILLIAMS...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
DIME SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED TALL OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS. AVOID USING PLUMBING AND ELECTRICAL
APPLIANCES UNLESS IT IS AN EMERGENCY.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD DITCHES AND LOW-LYING AREAS. REDUCE VEHICLE SPEED TO LOWER THE
RISK OF HYDROPLANING. DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE
ROAD. SEEK AN ALTERNATE ROUTE.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3304 8059 3293 8070 3306 8089 3317 8078
TIME...MOT...LOC 2041Z 299DEG 1KT 3306 8072
Special weather statement, Jul 15, 3:49 PM EST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
449 PM EDT THU JUL 15 2010
GAZ087-088-152115-
JENKINS-SCREVEN-
449 PM EDT THU JUL 15 2010
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF JENKINS AND SCREVEN
COUNTIES THROUGH 515 PM EDT...
AT 446 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...7 MILES EAST OF LAWTON...MOVING SOUTHEAST AT 5
MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
PERKINS...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
STRONG WINDS OF 45 TO 55 MPH...
PENNY SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3288 8169 3275 8188 3291 8197 3294 8189
TIME...MOT...LOC 2050Z 310DEG 5KT 3290 8183
Special weather statement, Jul 15, 4:16 PM EST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
516 PM EDT THU JUL 15 2010
GAZ116-138-152145-
INLAND BRYAN-INLAND LIBERTY-
516 PM EDT THU JUL 15 2010
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BRYAN AND LIBERTY
COUNTIES THROUGH 545 PM EDT...
AT 514 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR TRINITY ... NEARLY STATIONARY.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3207 8167 3212 8141 3196 8134 3189 8157
TIME...MOT...LOC 2116Z 341DEG 2KT 3199 8152
Thunderstorm Wind, Jenkins
- When
- July 15, 4:24 PM EST to 4:25 PM EST
- Where
- Jenkins County, 1.16 mi E of Paramore Station
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- Law Enforcement
- Coordinates
- 32.750, -81.860
Law enforcement reported a tree down across Oak Hill Church Road, 3 miles north-northeast of Scarboro, Georgia.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in Nevada, July 15 to 19, 20106 deaths · 1 event
- Flash Flooding and Heat in Arkansas, July 15 to 17, 20101 death · $281,000 · 52 kt wind · 10 events
- Heat in Texas, July 15, 20101 death · 1 event
- Drought in Mississippi, July 15 to 31, 2010$1.7 million · 5 events
- Drought in Arkansas, July 15 to 31, 2010$1.0 million · 2 events
- Flash Flood and Damaging Winds in Michigan, July 15, 20104 injured · $110,000 · 54 kt wind · 7 events
- Hail and Damaging Winds in Michigan, July 15, 2010$75,000 · 1 in hail · 32 events
- Hail and Damaging Winds in Colorado, July 15, 2010$145,000 · 2.75 in hail · 9 events
- Flash Flooding in Arkansas, July 15 to 16, 2010$75,000 · 7 events
- Damaging Winds and Lightning Strike in Florida, July 15, 2010$65,000 · 52 kt wind · 3 events
- Damaging Winds in Indiana, July 15, 2010$53,000 · 55 kt wind · 4 events
- Damaging Winds in Wisconsin, July 15, 2010$50,000 · 52 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 248567.